# SDR SWI2024F00399

- Difficulty date: February 27, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Shroud
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SHROUD LH SIDE H STAB DAMAGED   (C-CHECK RO 5/9/2024)   REPAIRED LH SIDE HORIZONTAL STABILIZER LEADING EDGE SHROUD BETWEEN FSS31.999 TO FSS67.790  IAW REO 601R-55-11-757 REV -- DATE: 2024-04-25, CRJ 200 AMM 20-22-01, AMM 55-10-00, CRJ 200 SRM 51-42-06, SRM 51-42-13, SRM 51-42-21, SRM 55-00-31 AND SRM 55-11-07 AND NDTM PART 1 51-20-09. NDT PERFORMED BY BARON NDT, LLC CRS# 5NDR545D REPORT # S031324-1. SEE REPORT FOR DETAILS. ADDITIONAL REO'S: REO 601R-55-11-757 REV --(P1) DATE: 2024-03-05,  REO 601R-55-11-757 REV --(P2) DATE: 2024-03-13,  REO 601R-55-11-757 REV --(P3) DATE: 2024-03-22,CAL TOOL: DEPTH GAUGE ID: AV-7277 CAL DUE: 07-AUG-24
